After starting treatment with metformin, it may take a few months to achieve a pregnancy. This will also depend on your hormonal levels. Hence a careful follow up with your gynaecologist is necessary.
Hope this helps.
I took provera for 5 days the beginning of November 2012 had my first period of the year the end of November , at this time I was taking metifornim 500mg x2 then had periods dec and jan ! But my periods have stopped again now ! I got a follow up with my gyno tomorrow! As I'm trying to conceive
I took provera on feb of this year and i had my period after.. After my period i took clomid for 5 days, metformin and multivitamins.. I ovulate on march 11 and now im 4 weeks and 6 days pregnant.. =) it's a miracle to us..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.